Some remarks on distributive groupoids

Józef Dudek

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 3, page 451-456
  • ISSN: 0011-4642

How to cite

top

Dudek, Józef. "Some remarks on distributive groupoids." Czechoslovak Mathematical Journal 31.3 (1981): 451-456. <http://eudml.org/doc/13273>.

@article{Dudek1981,
author = {Dudek, Józef},
journal = {Czechoslovak Mathematical Journal},
keywords = {idempotent distributive groupoids; essentially binary algebraic operations},
language = {eng},
number = {3},
pages = {451-456},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some remarks on distributive groupoids},
url = {http://eudml.org/doc/13273},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Dudek, Józef
TI - Some remarks on distributive groupoids
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 3
SP - 451
EP - 456
LA - eng
KW - idempotent distributive groupoids; essentially binary algebraic operations
UR - http://eudml.org/doc/13273
ER -

References

top
  1. W. Belousov, Introduction in the theory of quasigroups and loops, Moscow (1967), (in Russian). (1967) 
  2. J. Dudek, The number of algebraic operations in an idempotent groupoid, Cooloq. Math. 21. (1970), 169-177. (1970) Zbl0216.08904MR0263959
  3. J. Dudek, Medial groupoids and Mersenne numbers, to appear in Fund. Math. Zbl0478.08012MR0643550
  4. T. Evans, 10.2307/2314563, Amer. Math. Monthly Vol. 74, no 4. April, 1967. (1967) Zbl0207.32901MR0209382DOI10.2307/2314563
  5. G. Gratzer, Universal Algebra, D. von Norstrand Company, 1968. (1968) Zbl0182.34201MR0248066
  6. J. Ježek, T. Kepka, The lattice of varieties of commutative abelian distributive groupoids, Algebra Univ. 5 (1975) 225-237. (1975) Zbl0321.20036MR0398952
  7. N. Kimura, M. Yamada, 10.3792/pja/1195524790, Proc. of Jap. Acad., 34 (1958), 110-112. (1958) Zbl0081.25501MR0098141DOI10.3792/pja/1195524790
  8. A. Kisielewicz, The number of algebraic operations in idempotent algebras, to appear in Algebra Univ. 
  9. E. Marczewski, Independence and homomorphisms in abstract algebras, Fund. Math. 50 (1961), 45-61. (1961) Zbl0104.25501MR0138572
  10. A. Mitsche, H. Werner, 10.1007/BF01228164, Arch. Math. Vol. 24 (1973), 14-20. (1973) MR0316601DOI10.1007/BF01228164
  11. J. Plonka, Diagonal algebras, Fund. Math. 50 (1966), 309-321. (1966) Zbl0166.27501MR0194378
  12. J. Plonka, On algebras with n district essentially n-ary operations, Algebra Univ. (1971), 73-74. (1971) Zbl0219.08006MR0286928
  13. J. Plonka, On functionally uniform symmetrical algebras, Colloq. Math. 15 (1966), 181 to 187. (1966) Zbl0146.25102MR0205904
  14. J. Soublin, Etude algébrique de la notion de moyenne, J. Math. Pures et App. 50 (1977), 53-264. (1977) Zbl0186.03301

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.